# SDR DALA2025031201899

- Difficulty date: March 12, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 92,221 hours, 17,561 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BULK CARGO FLOOR SHEAR TIE AT STA 1540 BETWEEN S-35L AND S-36L, REF TO CPCP TASK: 53-590-00. THE LEVEL 2 CORROSION WAS REMOVED AND MEASURED: THE ORIGINAL THICKNESS IS T=0.063", THE REMAINING THICKNESS IS T=0.048", THE DEPTH OF CLEANUP X=0.015">10%T. FOUND OUT OF LIMIT PER B767-400 SRM 53-00-07-1A-2 FIG 101 REV 73.00 21AUG24. FABRICATED THE SHEAR TIE PER BOEING CONTROL NUMBER: 271089118 AND BOEING DRAWING 140T2102. REPLACED THE SHEAR TIE PER B767-400 SRM 51-40-02 REV 73.00 21AUG24. (LP #0853601)
